I was doing some research for one of my patients when I came across your note. Your symptoms are not uncommon after cholecystectomy(gallbladder removal) and is usually due to the irritation of bile constantly being released into your intestine instead of intermitent release after a fatty meal. Bile is like detergent or soap in that it disolves fat for digestion to take place. If there is no fat present it will irritate your gut, like soap on a cut or in your eye. Your doctor can prescribe a medication that sequesters or binds the bile acids called cholestyramine that can be taken usually twice a day and helps with the symptoms you are having. Hope this helps. Dr O'Brien
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.